Program

Tuesday, 24.10.2017

20:00  Welcome reception at Constanzer Wirtshaus

Wednesday, 25.10.2017

Session

Presenter, Institution

Topic or Title

Registration 08:00

 

 

Opening        08:30

Radovan Kopecek, ISC Konstanz

bifiPV world 2017: status and outlook

Session I

 

Systems: reports on large bifacial systems

09:00-09:20

Maryline Joanny, INES

overview

09:20-09:35

Ashok Sinha, Sunpreme

Sunpreme’s HCT-based bifacial PV module: a compelling solution for commercial systems

09:35-09:50

Naftali Eisenberg, SolAround

Comparison of different bifacial systems 

09:50-10:05

Jason Ni, Yingli

50MWp bifacial system and standards

15 min coffee

 

 

10:20-10:35

Willem Vermeulen, Tempress

400kW bifacial system in EU and comparison with other systems

10:35-10:50

Rob Kreiter, sunfloat

Floating bifacials - reflections on power

10:50-11:05

Andreas Dreisiebener, solarspar

Small vertical E-W oriented modules on rooftop (Swiss)

11:05-11:20

Heiko Hildebrand, Next2sun

3MWp vertical E-W oriented system in Germany

11:20-11:35

Fabrizio Bizzarri, Enel

Innovative (tracked) bifacial PV plant at la silla observatory in Chile

25 min coffee

 

 

Session II

 

Solar Cells: industrial bifacial cells for production

12:00-12:20

Ingrid Romijn, ECN

overview

12:20-12:35

Thorsten Dullweber, ISFH

Bifacial PERC+ solar cells: status of industrial implementation and future perspectives

12:35-12:50

NN, Jolywood

nPERT bifacial technology

12:50-13:05

Lev Kreinin, SolAround

pPERT as an alternative

13:05-13:20

Andreas Teppe, RCT

mcPERCT

70 min Lunch

 

 

Session III

 

Modules: bifacial module concepts

14:30-14:50

Hartmut Nussbaumer, ZHAW

overview

14:50-15:05

Anna Battaglia, 3sun

Si HJ bifacial modules: an innovative industrial perspective towards more efficient PV energy generation

15:05-15:20

Thomas Soederstroem, MB

The real power of bifacial HJT Smart Wire Connection Technology

15:20-15:35

David Dassler, FhG CSP

Bifacial gain simulations of modules and systems under desert conditions

15:35-15:50

Jai Prakash, SERIS

Shingled bifacial Photovoltaic modules

15:50-16:05

Milica Mrcalica, DSM

Advanced layers for bifacial modules

35 min coffee

 

 

Session IV

 

Discussion about technology

16:40-17:10

Presenters from previous sessions

What is needed to be developed for bifacial technology?

19:00 Dinner at Il Boccone

Thursday, 26.10.2017

Session V

 

Bifacial gain simulations and LCOE calculations

09:00-09:20

Joris Libal, ISC Konstanz

overview

09:20-09:35

Bruno Wittmer, PVsyst

Bifacial shed simulations with Pvsyst

09:35-09:50

Lars Kunath, Polysun

Enhanced energy harvest for PV systems using bifacial modules: simulation and model verification

09:50-10:05

Djaber Berrian, ISC Konstanz

MoBiDiG: simulations and LCOE

15 min coffee

 

 

10:20-10:35

Lars Podlowski, PI Berlin

Yield Study on Identical Bifacial Rooftop Systems installed in the USA and in Germany

10:35-10:50

Markus Klenk, ZHAW

Bifarot: an experimental way for LCOE calculation

10:50-11:05

Dimitrij Chudinzow, Uni Stuttgart

Bifacial gain simulations

11:05-11:20

Bas van Aken, ECN

Bifacial PV: hot or cool? Or both!

11:20-11:35

Chris Deline, NREL/SANDIA

Bifacial simulations

25 min coffee 

 

 

Session VI

 

Measurement- and qualification standards

12:00-12:20

Vahid Fakhfouri, Passan

overview

12:20-12:35

Klaus Ramspeck, h.a.l.m.

Measurement techniques for bifacial solar cells

12:35-12:50

Gordon Deans, Aurora

Accurate inline characterization of BSF and emitter fabrication processes for high-volume bifacial cell production

12:50-13:05

Maryline Joanny, INES

Bifacial modules measurement with GE method

70 min lunch

 

 

14:15-14:30

Juan Lopez-Garcia, EC,  DG JRC

Temperature coefficients of n-type bicacial silicon PV modules under natural and simulated sunlight

14:30-14:45

Karl Berger, AiT

How to introduce bifaciality within the module type and safety testing procedures

14:45-15:00

Elias Garcia Goma, EternalSun

Single vs double side illumination indoor testing for bifacial performance characterisation

15:00-15:15

Werner Herrmann, TÜV Rheinland Energy

Performance characteristics of bifacial PV modules and power labeling

15:15-15:30

Michael Rauer, ISE

Bifacial Solar Cells under Single- and Double-Sided Illumination: Effect of Nonlinearity in Short-Circuit Current

20 min coffee

 

 

Session VII

 

Technical wrap up: are we doing the right things right? 

15:50-16:10

Thomas Nordmann, TNC

Critical summary and outlook for successful bifacial future

Session VIII

 

Bankability

16:10-16:30

Andre Richter, Meyer Burger

overview

16:30-17:00

David Moser, EURAC

Moderated podium discussion: how to speed up bifacial future?